# SDR UALA2009121703910

- Difficulty date: December 17, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 42,878 hours, 16,381 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM EPL EXIT SIGN AT AFT LT EMERGENCY EXIT.   REPLACED LIGHT COVER.
